Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Second order estimates in interpolation theory and applications

Authors: Mario Milman and Tomas Schonbek
Journal: Proc. Amer. Math. Soc. 110 (1990), 961-969
MSC: Primary 46M35; Secondary 47B99
MathSciNet review: 1075187
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new approach to the commutator theorems of Rochberg and Weiss [10], Jawerth, Rochberg, and Weiss [6], Cwikel, Jawerth, and Milman [4]. In particular our methods apply to non-linear operators of a type commonly encountered in classical harmonic analysis (maximal operators, square functions). As an application we provide an extension of a commutator inequality of Chanillo [3] for maximal operators of fractional integrals.

References [Enhancements On Off] (What's this?)

  • [1] J. Bergh and J. Lofstrom, Interpolation spaces: an introduction, Springer-Verlag, Berlin, Heidelberg, and New York, 1976. MR 0482275 (58:2349)
  • [2] J. H. Bramble and R. Scott, Simultaneous approximation in scales of Banach spaces, Math. Comp. 32 (1978), 947-954. MR 501990 (80a:65222)
  • [3] S. Chanillo, A note on commutators, Indiana Math. J. 31 (1982), 7-17. MR 642611 (84j:42027)
  • [4] M. Cwikel, B. Jawerth, and M. Milman, The domain spaces of quasilogarithmic operators, Trans. Amer. Math. Soc. (to appear). MR 974512 (90e:46075)
  • [5] M. Cwikel, B. Jawerth, M. Milman, and R. Rochberg, Differential estimates and commutators in interpolation theory, Analysis at Urbana II, London Math. Soc. Lecture Notes, vol. 138, Cambridge Univ. Press, 1989, pp. 170-220. MR 1009191 (90k:46157)
  • [6] B. Jawerth, R. Rochberg, and G. Weiss, Commutator and other second order estimates in real interpolation theory, Ark. Mat. 24 (1986), 191-219. MR 884187 (88i:46096)
  • [7] N. Kalton, Nonlinear commutators in interpolation theory, Mem. Amer. Math. Soc., no. 73, Amer. Math. Soc., Providence, RI, 1988. MR 938889 (89h:47104)
  • [8] B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 44 (1972), 31-38. MR 0311856 (47:418)
  • [9] B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 261-274. MR 0340523 (49:5275)
  • [10] R. Rochberg and G. Weiss, Derivatives of analytic families of Banach spaces, Ann. Math. 118 (1983), 315-347. MR 717826 (86a:46099)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 47B99

Retrieve articles in all journals with MSC: 46M35, 47B99

Additional Information

Keywords: Interpolation theory, non-linear operators, commutators
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society